教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:The existence of traveling wave solutions for a bistable three-component lattice dynamical system
學年104
學期1
出版(發表)日期2016/01/15
作品名稱The existence of traveling wave solutions for a bistable three-component lattice dynamical system
作品名稱(其他語言)
著者Jong-Shenq Guo; Chin-Chin Wu
單位
出版者
著錄名稱、卷期、頁數Journal of Differential Equations 260(2), pp.1445-1455
摘要We study the traveling wave solutions for a three-component lattice dynamical system. This problem arises in the modeling of three species competing two food resources in an environment with migration in which the habitat is one-dimensional and is divided into countable niches. We are concerned with the case when two species have different preferences of food and the third species has both preferences of food. To understand which species win the competition under the bistable condition, the existence of a traveling wave solution for this lattice dynamical system is proven.
關鍵字Lattice dynamical system;Bistable;Traveling wave;Wave speed;Wave profile
語言英文(美國)
ISSN0022-0396;1090-2732
期刊性質國外
收錄於SCI;
產學合作
通訊作者Chin-Chin Wu
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!